# SDR SWIA200414112

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 28,413 hours, 24,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD GND SPLR FAULT AND SPOILERON FAULT STAUS MESSAGE UPON TAXI IN.  REPLACED BOTH SECU'S IAW MM 27-61-05, OPERATIONAL CHECK GOOD.  P/N 49-164-05, S/N OFF (LT) 01397, (RT) 01455.
